MAUDE Adverse Event Report: COVIDIEN ARGYLE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ARGYLE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461008
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported the catheter had collapsed, which completely blocked the lumen.The catheter seems to have been crushed and melted.
 
Additional Manufacturer Narrative
Submission date: (b)(6) 2018.An investigation was performed for the reported customer complaint: ¿the customer reported the catheter had collapsed, which completely blocked the lumen.The catheter seems to have been crushed and melted.¿ the device history record (dhr) for the reported lot number 1726221064 indicates product and specification requirements were met with no non-conforming product identified relating to this customer report.A lot cannot be released unless it passes all quality and conformance requirements.In-process procedures are also in place to prevent nonconforming product in the manufacturing process.This ensures components and finished products meet all quality inspection standards.These controls include, but are not limited to: material verification/certification processes, dimensional specifications, statistical samplings, periodic audits, process inspections, machine maintenance/operation and personnel training and certification.No product/sample was provided for evaluation.No additional information, pictures or videos were received.Therefore, a comprehensive investigation was unable to be conducted.The reported customer complaint could not be confirmed.A root cause could not be determined.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARGYLE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key7655880
Report Number9612030-2018-00115
Device Sequence Number152535
Product Code KNT
UDI-Device Identifier10884521067363
UDI-Public10884521067363
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number461008
Device Catalogue Number461008
Device Lot Number1726221064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer06/15/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1